# SDR SWIA2019102846611

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 35,361 hours, 22,237 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. FOLLOWED THE QRH. GEAR STAYED DOWN.  FLT # 4074 CLOSED.  REMOVED NOSE LANDING GEAR PIN IAW AMM.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PSS IAW AMM..   PSS SYSTEM SHOWS IN RIG TEST GOOD.  PERFORMED OPERATIONAL TEST OF THE LANDING-GEAR EXTENSION/RETRACTION SYSTEM IAW AMM. OPS CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF THE NLG SHOCK-STRUT-ASSEMBLY EXTENSIONIAW AMM. NO DEFECTS NOTED.
